# SDR USAA000771

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Q-3 CHECK, FOUND Z-ANGLE CRACKED 2 INCHES, LEFT AFT ENTRY DOOR THRESHOLD.  REPAIRED PER SRM 51-10-2.  (M)
